MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEOLARYNG. D-BLADE

KARL STORZ SE & CO. KG C-MAC VIDEOLARYNG. D-BLADE
Model Number 8401HX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the light has poor quality.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: during the manufacturer's technical inspection of the returned device, the error description provided by the customer was - confirmed, further defects were detected.In total the following defects were detected: led is dim, blade damaged.The device passed the quality test at the time of delivery.Based on the technical inspection, the fault described by the customer was identified.The product has never been repaired or serviced since its manufacture in 2015.Therefore, wear and tear could have caused the error.During maintenance, the problem could have been found and repaired, and there would have been no failure during the operation.Furthermore, as described in the ifu, a functional test must be carried out before starting.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEOLARYNG. D-BLADE
Common Device Name
C-MAC VIDEOLARYNG. D-BLADE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22829161
Report Number9610617-2025-01410
Device Sequence Number14568667
Product Code CCW
UDI-Device Identifier04048551251935
UDI-Public04048551251935
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8401HX
Device Catalogue Number8401HX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown